# SDR 2017FA0000168

- Difficulty date: April 12, 2017
- Submitted: April 26, 2017
- Operation: General aviation
- Make and model: Cessna 172
- Aircraft serial: 1725797
- Aircraft time: 13,840 hours, 13,840 cycles
- Engine: Lyc O320*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL32006WA20P
- Condition: Cracked
- Location: Engine
- Part time: 2,000 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NUMBER 1 CYLINDER CRACKED, ON CLIMB OUT.
